Differential and Integral Equations

Some characterizations of the Taylor-Couette attractor

Guido Schneider

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 12, Number 6 (1999), 913-926.

Dates
First available in Project Euclid: 29 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367241481

Mathematical Reviews number (MathSciNet)
MR1728036

Zentralblatt MATH identifier
1012.35011

Subjects
Primary: 37L30: Attractors and their dimensions, Lyapunov exponents
Secondary: 35B41: Attractors 37N10: Dynamical systems in fluid mechanics, oceanography and meteorology [See mainly 76-XX, especially 76D05, 76F20, 86A05, 86A10] 76D05: Navier-Stokes equations [See also 35Q30] 76E30: Nonlinear effects

Citation

Schneider, Guido. Some characterizations of the Taylor-Couette attractor. Differential Integral Equations 12 (1999), no. 6, 913--926. https://projecteuclid.org/euclid.die/1367241481


Export citation